# SDR UIEA2012041900142

- Difficulty date: February 28, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 80,207 hours, 14,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHTS INOPERATIVE AT  R4 DOOR.  CHARGED BATTERY. CHECKED GOOD IAW MM 33-51-00-01.
